You are not logged in.

Multiple reserve requirements in a monetary growth model

Gomis-Porqueras, Pere 2002, Multiple reserve requirements in a monetary growth model, Economic theory, vol. 19, no. 4, pp. 791-810, doi: 10.1007/s001990100180.

Attached Files
Name Description MIMEType Size Downloads

Title Multiple reserve requirements in a monetary growth model
Author(s) Gomis-Porqueras, Pere
Journal name Economic theory
Volume number 19
Issue number 4
Start page 791
End page 810
Total pages 20
Publisher Springer
Place of publication Berlin , Germany
Publication date 2002-06
ISSN 0938-2259
1432-0479
Keyword(s) reserve requirements
spatial separation
Language eng
DOI 10.1007/s001990100180
Field of Research 140212 Macroeconomics (incl Monetary and Fiscal Theory)
Socio Economic Objective 910108 Monetary Policy
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2002, Springer
Persistent URL http://hdl.handle.net/10536/DRO/DU:30057475

Document type: Journal Article
Collection: School of Accounting, Economics and Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 138 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 05 Nov 2013, 11:19:35 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.